Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Generalized powers of the difference operator


Author: D. B. Sumner
Journal: Trans. Amer. Math. Soc. 87 (1958), 526-540
MSC: Primary 39.00; Secondary 44.00
MathSciNet review: 0096912
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Erdelyi et al., Higher transcendental functions, vol. II, New York, 1953.
  • [2] René Lagrange, Mémoire sur les suites de polynômes, Acta Math. 51 (1928), no. 1, 201–309 (French). MR 1555264, 10.1007/BF02545663
  • [3] L. M. Milne-Thomson, The Calculus of Finite Differences, Macmillan and Co., Ltd., London, 1951. MR 0043339
  • [4] N. E. Nörlund, Differenzenrechnung, Berlin, Springer, 1924.
  • [5] R. P. Boas, Entire functions, New York, 1954.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 39.00, 44.00

Retrieve articles in all journals with MSC: 39.00, 44.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1958-0096912-1
Article copyright: © Copyright 1958 American Mathematical Society